[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: Steroids/BG

Debby, I have had the same answers as Kathy except to add that the location
of the shot can change the length of the effect. I once tried to get some
numbers out of an endo ;that is ,could I just double dosages or just apply
some multiple to the basals but he ducked those specifics. My searches on
the net came up with just generalizations. From where I stand the answer to
your question is to hang on and test until the stuff gets out of your
system.     Peter

> Date: Tue, 13 May 2003 08:42:16 EDT
> From: email @ redacted
> Subject: [IP] cortisone shot - HELP
> Hi Debby,
>    I rec'd a cortisone shot last year for my frozen shoulder. My BG's quickly
> shot into the 500's. I wound up doubling and sometimes tripling my insulin
> for a period of about 5-6 days. I remember staying up one night ALL night
> checking every half hour or so and giving correction boluses. I called my
> endo (who was not the dr who gave the shot) to ask how long the cortisone
> would affect my BG. The answer I rec'd was it depended upon the type/ amount
> of cortisone.
>    My best advice to you would be test, test, test and correct as needed.
> Hang in there.
> Kathy
for HELP or to subscribe/unsubscribe, contact: